MAUDE Adverse Event Report: DIGNITNANA INC DIGNICAP DELTA; SCALP COOOLING

DIGNITNANA INC DIGNICAP DELTA; SCALP COOOLING
Model Number 900-1001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported burn on temple region.Small spot.

Brand Name
DIGNICAP DELTA
Common Device Name
SCALP COOOLING
Manufacturer (Section D)
DIGNITNANA INC
10925 estate lane, w185
dallas TX 75230
Manufacturer Contact
crista cody
10925 estate lane w185
dallas, TX 75238
4699175555
MDR Report Key21591954
Report Number3012146457-2025-00001
Device Sequence Number8266106
Product Code PMC
UDI-Device Identifier00850036106005
UDI-Public(01)00850036106005(240)900-1001(11)230626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K19111466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number900-1001
Device Catalogue Number900-1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/13/2025
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale